BibTeX record journals/siamsc/DelgadoP07

download as .bib file

@article{DBLP:journals/siamsc/DelgadoP07,
  author       = {Jorge Delgado and
                  Juan Manuel Pe{\~{n}}a},
  title        = {A Corner Cutting Algorithm for Evaluating Rational B[e-acute]zier
                  Surfaces and the Optimal Stability of the Basis},
  journal      = {{SIAM} J. Sci. Comput.},
  volume       = {29},
  number       = {4},
  pages        = {1668--1682},
  year         = {2007},
  url          = {https://doi.org/10.1137/060649148},
  doi          = {10.1137/060649148},
  timestamp    = {Sat, 19 Aug 2023 18:10:50 +0200},
  biburl       = {https://dblp.org/rec/journals/siamsc/DelgadoP07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics